|Started Treatment now Reconsidering
Aug 16, 2005
Dear Doctor, This week I started on a Sustiva/Truvada treatment regiment even though, based on my bloodwork, my doctor saw no dire need to begin. Now I'm reconsidering this descision because of concerns regarding long-term side effects. Is there was any danger in stopping treatment and how long I would have to make this decision? Thanks, Brad
| Response from Dr. Young
Thanks for your post.
There's no immediate danger in considering stopping therapy, though we always are cautioned about the potential risk of developing drug resistance. Indeed, I'd be more concerned about a patient who was not invested in taking their medications, posing a potential risk for poor adherence. So, if your not sure.....
Truvada/Sustiva should be a very well tolerated regimen with little risk of long-term side effects. That said, your concerns are worthy of additional discussion and counsel with your doctor.
Good luck and good health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Ascus Pap Results
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.